Format of Original
Walter de Gruyter
Journal of Applied Mathematics, Statistics and Informatics
Original Item ID
We present here characterizations of certain families of generalized gamma convolution distributions of L. Bondesson based on a simple relationship between two truncated moments. We also present a list of well-known random variables whose distributions or the distributions of certain functions of them belong to the class of generalized gamma convolutions.
Hamedani, Gholamhossein, "On Generalized Gamma Convolution Distributions" (2013). Mathematics, Statistics and Computer Science Faculty Research and Publications. 151.
Published version. Journal of Applied Mathematics, Statistics and Informatics, Vol. 9, No. 1 (August 2013): 5-14. DOI. © 2013 Walter de Gruyter. Used with permission.